# SDR IPXA2023102389593

- Difficulty date: October 3, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 31,551 hours, 21,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103074
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1580 R/H, BETWEEN S-27R TO S-25R, HAS A 2 EA DENTS. ACCOMPLISH REPAIR PER EO-88440-REQ1 AND VT-MAE EA 757-5360-27-A3389, REV. -.
